Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Having tingling feeling at the end of the penis. Tests show negative for Gonorrhea and bacterial infections. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
Question
i partook in oral sex with a man when i was the recipient. I am 57 he was 65 SInce the encounter 5 days ago ive had a weird tingling feeling on the end of my circumcised penis. I went to an STI clinic ysterday and was tested negative for Gonorrea and bacterial infections after a swab and clymedia test will take a week. The man sucked me off really hard so maybe my nerves are affected. I did not receipricate or partake in any other sexual activity with him? Any ideas?

any ideas would be welcome THe GUI clinic advised it was highly unlikely i have caught anything but I gave them the full history.
Otherwise I am healthy fit and well but a huge worryer!! When I dont think about it I dont notice it etc. await your answer and thanks
Posted Wed, 7 Aug 2013 in Sexually Transmitted Diseases
 
 
Answered by Dr. Guru 27 minutes later
Hi,

Thank you for consulting HealthcareMagic!

I believe that you have done all that could be done after a risky exposure that is going to an STI clinic tested for possible infections. I do not think there is nothing much to do with tingling feeling on the end of my circumcised penis. It is of not much relevance to suggest any possible abnormality. Moreover, I too feel that it is unlikely that you got any infections. However, do a follow up with the STI clinic.

Hope I have answered your query. If you have any further questions, please let me know!
If you do not have any clarifications, you can close the discussion and rate the answer.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:
WWW.WWWW.WW

Wish you good health.

Above answer was peer-reviewed by
 
Follow-up: Having tingling feeling at the end of the penis. Tests show negative for Gonorrhea and bacterial infections. Suggest? 1 hour later
Many thanks for your reassuring and sensible answers.One last question. Would you possibly agree the weird sensation after 5 days or so is down to the fact that the old an sucked me so hard over 30 minutes to make me ejaculate he could have caused this weird sensation/feeling/ticling etc on my knob of my penis? There was no other sexual aciivity between us
Thanks again XXXXXXX
 
 
Answered by Dr. Guru 1 hour later
Hi,

Thanks for the follow up.
The way you described everything, I think that only little bit of pressure would have caused nerve stimulation which may last for couple of days but not for more than 5 days as you mentioned. However, there is lot more that we can know with physical examination. So, for this reason if you undergo genital examination under the guidance of your treating doctor, he might get some more idea. However, I still believe that it is of not much relevance to suggest any possible abnormality.

If you have any further questions, please let me know!
If you do not have any clarifications, you can close the discussion and rate the answer.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:
WWW.WWWW.WW
Wish you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor